# SDR SIMA990784

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Rt Emerg Exit Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND DENT ON THE RT FORWARD EMERGENCY EXIT.  REMOVED PAINT 1.5 INCHES OUT FROM PLANNED CUT-OUT.  CUT OUT DAMAGED AREA, FABRICATED A DOUBLER PLATE WITH DIMENSIONS WHICH OVERLAP THE CUT-OUT BY 1.0 INCH.  FILLED HONEYCOMB CORE WITH EPOXY FILLER LY/HY 5052, INSTALLED FILLER PLATE AND APPLIED PRESSURE.  CLEANED THE REPAIR AREA AND THE DOUBLER, BONDED THE DOUBLER PLATE TO THE SKIN WITH ADHESIVE EA 9330 AND APPLIED DISTRIBUTED PRESSURE UNTIL CURED.  APPLIED SEALANT AROUND DOUBLER EDGE AND RESTORED SURFACE FINISH.  WORK DONE IAW SAAB 340 SRM 52-10-10, PAGES 201-202 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (X)
